AMS eContent Search Results
Matches for: msc=(62H35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] A. Al-Sharadqah and N. Chernov. Statistical analysis of curve fitting methods in errors-in-variables models. Theor. Probability and Math. Statist. 84 (2012) 1-14.
Abstract, references, and article information   
View Article: PDF

[2] Gabriele Bianchi, Richard J. Gardner and Markus Kiderlen. Phase retrieval for characteristic functions of convex bodies and reconstruction from covariograms. J. Amer. Math. Soc. 24 (2011) 293-343. MR 2748395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Abhishek Bhattacharya and Rabi Bhattacharya. Statistics on Riemannian manifolds: asymptotic distribution and curvature. Proc. Amer. Math. Soc. 136 (2008) 2959-2967. MR 2399064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Robert Ghrist. Barcodes: The persistent topology of data. Bull. Amer. Math. Soc. 45 (2008) 61-75. MR 2358377.
Abstract, references, and article information
View Article: PDF

[5] Larisa Matejic. A mathematical representation of biological variability in medical images. Quart. Appl. Math. 61 (2003) 1-16. MR MR1955221.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Basilis Gidas, Fernando Carvalho Gomes and Christopher Robertson. Model-based tracking of moving objects in cluttered environments. Quart. Appl. Math. 60 (2002) 737-771. MR MR1939009.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1